# SDR P2EA00190

- Difficulty date: April 27, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND THE RIGHT WING TO BODY FAIRING SUPPORT AT BS 540 STRINGER 22R WITH CRACK 2 INCHES IN LENGTH, .001 INCHES WIDE.  REPLACED THE RIGHT WING TO BODY FAIRING SUPPORT AT BS 540 STRINGER 22R IAW BOEING SB 737-53-1098 SECTION III FIG 3 REV 3 DATED JAN 24, 1991.  (M)
